Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Lower stomach pain, tender breasts, sharp pain, vomiting, had less period. Negative PT. Help?

I'm kind of freaking out. I dont know the exact dates but these are pretty good rough estimates. around march 6th i stopped taking my birth control because i had missed quite a few. that was also the last day of my last period. my fiance and I had unprotected sex and he finished inside me about a week before that. then we did the same thing with him finishing inside me again on March 22 & 23 & maybe (pretty sure) the 17th. well March 27 & 28th I bled a little but it was like a dark brown spotting not really bleeding. nothing like a normal period. I took a pregnancy test on the 31st & it was negative (was that too early?). its now the 15th and I still havent had my period, my lower stomach has sharp sharp pains, my boobs have gotten bigger (even my fiance noticed) & my nipples are bigger darker & sensitive. also on the 30th i woke up in the middle of the night throwing up randomly for no explained reason..... what should i do?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Your last LMP ended on March 6th (the last day you took your contraceptive pills irregularly.
Prior to that date and after, you had unprotected sex. Your HPT on 31st
?March was negative. What was your Sexual relationship after the 31st. Assuming that you had sex / had no sex, you didn't get your periods and do any pregnancy test.
But the symptoms look like you may be pregnant (especially your Breast presentation).
Better do a Lab (Blood) pregnancy test, get the result and act according to your wish - terminating or continuing - consulting a gynecologist.
Best wishes
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor